My beautiful thick hair seems to be getting thinner every week. When I wash it I have heaps of hair on my hands and there is hair all over the bathroom floor and sink when I brush or blow dry it. My hairdresser has noticed the difference too. I believe the hair loss is linked to my medication and in particular the anticoagulant (I’m on Rivaroxiban).
I emailed a pharmacist/medical herbalist who is on the radio and tv here in Australia about it. He has been a wonderful support over the past year and has made a number of recommendations about vitamins and supplements and has answered all my queries about drug interactions. Anyway he believes the stress my body has been under is also contributing to the hair loss and has recommended this particular multivitamin with breakfast each day.
Coincidentally I was listening to a radio segment with a local dietician and nutritionist yesterday and a lady rang in and asked about hair loss and medication. The expert recommended selenium and the best source is Brazil nuts - 4-5 nuts a day so I bought a big bag today.